# SDR CALA2016012895062

- Difficulty date: January 23, 2016
- Submitted: January 28, 2016
- Operation: Air carrier
- Aircraft: N772UA
- Make and model: Boeing 777222
- Aircraft serial: 26930
- Aircraft time: 80,743 hours, 14,397 cycles
- Engine: Pwa PW4077
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Oil Consumption
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DIRTY SOCK ODOR WHEN ACFT REACHED CRUISE, AFTER LEVEL OFF, IN FLIGHT DECK & FIRST REAR CABIN, THEN IN FIRST CLASS.  HAZE IN FLIGHT DECK WAS INCREASING.  NR 1 ENG HAS OIL IN THE TAIL PIPE & 9 QTS OF OIL ADDED, HIGH OIL CONSUMPTION.  REPLACED NR 1 ENG IAW AMM 71-00-02 PG 401.
